# SDR AALA202311053173

- Difficulty date: October 29, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OVERWING EMERGENCY EXIT DOOR 844 FRAME WEB CRACKED. ACCOMPLISHED MODIFICATION OF RIGHT HAND OVERWING EMERGENCY EXIT DOOR 844 FRAME WEB PER EO 5210Y228-001
